# SDR MASA98186

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201812003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5293 - PHX-YUM - PRIOR TO DEPARTURE, CREW NOTICED ONE OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED LOOSE CONNECTION, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
